MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142730490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a plum 150 ml burette set, clave injection site, 2 clave y-sites, sl, 114in reported that the stop valve has been closed, but the bag still continuously drips water.Event was noted during infusion.There was patient involvement, but no patient harmed.Drug name was unknown.There was no drug exposure.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.Additional reporter: (b)(6).
 
Additional Manufacturer Narrative
Received one photo of the set in a bag.No evidence of leakage was observed.The complaint of leakage cannot be replicated or confirmed without the return of the used set.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23824962
Report Number9615050-2025-00616
Device Sequence Number5067594
Product Code FPA
UDI-Device Identifier10887787008804
UDI-Public(01)10887787008804(17)280501(10)14336965
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142730490
Device Lot Number14336965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN DRUG, UNK MFR
Patient SexUnknown